Alert archive / Texas / River Flood Warnings in 2018
River Flood Warning 13, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Feb 21, 2018, 4:56 PM CST for Denton County, Texas. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Feb 21, 2018, 4:56 PM CST (22:56 UTC)
- Expired
- Feb 24, 2018, 7:00 PM CST
- In force
- 3 days
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Denton County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 59 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Denton Creek near Justin (DCJT2).
- Action stage
- 9 ft
- Minor stage
- 10 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08053500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
284 WGUS44 KFWD 212256 FLWFWD BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Fort Worth TX 456 PM CST Wed Feb 21 2018 ...The National Weather Service in Fort Worth has issued a Flood Warning for the following areas in Texas... Denton Creek Near Justin Affecting Denton County PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Stay tuned to NOAA All Hazards Radio for the latest river forecasts. && TXC121-221056- /O.NEW.KFWD.FL.W.0013.180221T2256Z-180225T0100Z/ /DCJT2.1.ER.180221T1754Z.180222T2200Z.180224T1300Z.NO/ 456 PM CST Wed Feb 21 2018 The National Weather Service in Fort Worth has issued a * Flood Warning for The Denton Creek Near Justin. * until Saturday evening...Or until the warning is cancelled. * At 0500 AM Wednesday the stage was 7.28 feet. * Flood stage is 10.0 feet. * Minor flooding is forecast. * Forecast...The river should rise above flood stage by late Wednesday morning and continue to rise to a crest near 13 feet by late Thursday afternoon. The river should fall below flood stage by Saturday morning. && LAT...LON 3315 9726 3307 9715 3302 9727 3311 9738 $$
3 follow-up statements
051
WGUS84 KFWD 220154
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
754 PM CST Wed Feb 21 2018
...The Flood Warning continues for the following areas in Texas...
East Fork Trinity River At McKinney Affecting Collin County
Denton Creek Near Justin Affecting Denton County
Sister Grove Creek Near Blue Ridge Affecting Collin County
Trinity River At Dallas Affecting Dallas County
Trinity River Near Rosser Affecting Ellis and Kaufman Counties
Trinity River At Trinidad Affecting Henderson and Navarro Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC085-221354-
/O.EXT.KFWD.FL.W.0007.000000T0000Z-180222T2230Z/
/MCKT2.1.ER.180221T0835Z.180221T2045Z.180222T1030Z.NO/
754 PM CST Wed Feb 21 2018
The Flood Warning continues for
The East Fork Trinity River At McKinney.
* At 0730 PM Wednesday the stage was 16.42 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to recede and
fall below flood stage by Thursday after midnight.
&&
LAT...LON 3325 9654 3316 9649 3315 9661 3323 9667
$$
TXC121-221353-
/O.EXT.KFWD.FL.W.0013.000000T0000Z-180222T1640Z/
/DCJT2.1.ER.180222T0004Z.180222T0200Z.180222T0440Z.NO/
754 PM CST Wed Feb 21 2018
The Flood Warning continues for
The Denton Creek Near Justin.
* At 0500 AM Wednesday the stage was 7.28 feet.
* Flood stage is 10 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by
Wednesday evening and crest near 10 feet by Wednesday evening. The
river should fall below flood stage by Wednesday night.
&&
LAT...LON 3315 9726 3307 9715 3302 9727 3311 9738
$$
TXC085-221353-
/O.EXT.KFWD.FL.W.0011.000000T0000Z-180222T1523Z/
/BVWT2.1.ER.180221T0950Z.180221T1630Z.180222T0323Z.NO/
754 PM CST Wed Feb 21 2018
The Flood Warning continues for
The Sister Grove Creek Near Blue Ridge.
* At 0700 PM Wednesday the stage was 24.64 feet.
* Flood stage is 24 feet.
* Minor flooding is occurring and is forecast to end Wednesday night.
* Forecast...The river has crested and will continue to recede and
fall below flood stage by Wednesday night.
&&
LAT...LON 3330 9641 3325 9641 3325 9654 3330 9654
$$
TXC113-221353-
/O.EXT.KFWD.FL.W.0006.000000T0000Z-180224T0230Z/
/DALT2.1.ER.180221T0351Z.180221T2200Z.180223T1430Z.NO/
754 PM CST Wed Feb 21 2018
The Flood Warning continues for
The Trinity River At Dallas.
* At 0700 PM Wednesday the stage was 36.64 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to a crest near 37 feet
by Thursday after midnight. The river should fall below flood stage
Friday morning.
&&
LAT...LON 3275 9693 3281 9693 3283 9683 3275 9671
3269 9676 3278 9687
$$
TXC139-257-221353-
/O.EXT.KFWD.FL.W.0012.180222T1720Z-180224T1440Z/
/RSRT2.1.ER.180222T1720Z.180223T1200Z.180224T0240Z.NO/
754 PM CST Wed Feb 21 2018
The Flood Warning continues for
The Trinity River Near Rosser.
* At 0730 PM Wednesday the stage was 27.24 feet.
* Flood stage is 31 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by late
Thursday morning and crest near 32 feet by Friday morning. The
river should fall below flood stage by Friday evening.
&&
LAT...LON 3249 9645 3236 9639 3236 9652 3247 9657
$$
TXC213-349-221353-
/O.EXT.KFWD.FL.W.0008.180223T0951Z-000000T0000Z/
/TDDT2.1.ER.180223T0951Z.180226T1800Z.000000T0000Z.NO/
754 PM CST Wed Feb 21 2018
The Flood Warning continues for
The Trinity River At Trinidad.
* At 0700 PM Wednesday the stage was 23.90 feet.
* Flood stage is 33 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by
Friday after midnight and continue to rise to near 39 feet by
Monday afternoon. Additional rises are possible thereafter.
&&
LAT...LON 3223 9613 3207 9600 3206 9613 3219 9626
$$907
WGUS84 KFWD 220856
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
256 AM CST Thu Feb 22 2018
...The Flood Warning continues for the following areas in Texas...
East Fork Trinity River At McKinney Affecting Collin County
Denton Creek Near Justin Affecting Denton County
Trinity River At Dallas Affecting Dallas County
Trinity River At Trinidad Affecting Henderson and Navarro Counties
...The Flood Warning continues for the following areas in Texas...
Trinity River Near Rosser Affecting Ellis and Kaufman Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC085-222056-
/O.EXT.KFWD.FL.W.0007.000000T0000Z-180222T2311Z/
/MCKT2.1.ER.180221T0835Z.180221T2045Z.180222T1111Z.NO/
256 AM CST Thu Feb 22 2018
The Flood Warning continues for
The East Fork Trinity River At McKinney.
* At 0230 AM Thursday the stage was 16.33 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and is forecast to end early Thursday
morning.
* Forecast...The river has crested and will continue to recede and
fall below flood stage by early Thursday morning.
* At 16 feet, Minor out of bank flooding will begin along the river.
&&
LAT...LON 3325 9654 3316 9649 3315 9661 3323 9667
$$
TXC121-222056-
/O.EXT.KFWD.FL.W.0013.000000T0000Z-180222T2120Z/
/DCJT2.1.ER.180221T1931Z.180222T0130Z.180222T0920Z.NO/
256 AM CST Thu Feb 22 2018
The Flood Warning continues for
The Denton Creek Near Justin.
* At 0200 AM Thursday the stage was 10.15 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to recede and
fall below flood stage by Thursday overnight.
* At 10 feet, Minor out of bank flooding will occur to farm and ranch
lands near the creek.
&&
LAT...LON 3315 9726 3307 9715 3302 9727 3311 9738
$$
TXC113-222056-
/O.EXT.KFWD.FL.W.0006.000000T0000Z-180223T1600Z/
/DALT2.1.ER.180221T0351Z.180221T2200Z.180223T0400Z.NO/
256 AM CST Thu Feb 22 2018
The Flood Warning continues for
The Trinity River At Dallas.
* At 0200 AM Thursday the stage was 36.55 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to recede and
fall below flood stage by Thursday night.
&&
LAT...LON 3275 9693 3281 9693 3283 9683 3275 9671
3269 9676 3278 9687
$$
TXC139-257-222056-
/O.CON.KFWD.FL.W.0012.180222T1720Z-180224T1440Z/
/RSRT2.1.ER.180222T1720Z.180223T1200Z.180224T0240Z.NO/
256 AM CST Thu Feb 22 2018
The Flood Warning continues for
The Trinity River Near Rosser.
* At 0230 AM Thursday the stage was 29.32 feet.
* Flood stage is 31 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by late
Thursday morning and crest near 32 feet by Friday morning. The
river should fall below flood stage by Friday evening.
&&
LAT...LON 3249 9645 3236 9639 3236 9652 3247 9657
$$
TXC213-349-222056-
/O.EXT.KFWD.FL.W.0008.180223T0800Z-000000T0000Z/
/TDDT2.1.ER.180223T0800Z.180226T0600Z.000000T0000Z.NO/
256 AM CST Thu Feb 22 2018
The Flood Warning continues for
The Trinity River At Trinidad.
* At 0200 AM Thursday the stage was 28.50 feet.
* Flood stage is 33 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by
Friday after midnight and crest near 39 feet by Monday morning.
&&
LAT...LON 3223 9613 3207 9600 3206 9613 3219 9626
$$347 WGUS84 KFWD 221344 FLSFWD Flood Statement National Weather Service Fort Worth TX 744 AM CST Thu Feb 22 2018 ...The Flood Warning is cancelled for the following areas in Texas... Denton Creek Near Justin Affecting Denton County PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Stay tuned to NOAA All Hazards Radio for the latest river forecasts. && TXC121-221414- /O.CAN.KFWD.FL.W.0013.000000T0000Z-180222T2120Z/ /DCJT2.1.ER.180221T1931Z.180222T0130Z.180222T0845Z.NO/ 744 AM CST Thu Feb 22 2018 The Flood Warning is cancelled for The Denton Creek Near Justin. * At 0700 AM Thursday the stage was 9.32 feet. * Flood stage is 10 feet. * Fell below flood stage at 3 AM Thursday. * Forecast...The river will continue to fall to near 9 feet by Friday morning. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Feb 21, 4:04 PM CST, 52 minutes earlier.
Area forecast discussion, Feb 21, 4:04 PM CST, 52 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 404 PM CST Wed Feb 21 2018 .SHORT TERM... /Through Tonight/ Area radar imagery shows the back edge of heavier precipitation almost to the I-35 corridor this afternoon. A steady eastward progression is expected to continue as the main forcing for ascent continues to pull away to the northeast. Temperatures have remained at or below freezing for much of the day generally north and west of the Metroplex, where significant amounts of freezing rain and sleet occurred. Over the last 1-2 hours though, these areas have warmed to 30-32 degrees. For the remainder of tonight, precipitation will end from west to east this evening with the threat for heavy rainfall also diminishing. Temperatures east of I-35 have remained in the mid to upper 30s and lower 40s, so no wintry precipitation is expected through the evening. Later tonight, most likely after midnight, as a strong shortwave digs across Arizona and New Mexico, low level flow above the frontal inversion will begin to strengthen. With ample moisture in place and with a strong wave of ascent in the 290-300K layer expected to overspread North Texas, some light drizzle is expected to develop prior to sunrise. With temperatures below freezing out west, this drizzle may continue to cause problems with a light coating of ice expected. As the stronger forcing for ascent arrives shortly after sunrise, scattered showers and perhaps some embedded thunder will develop through the morning into the afternoon. Some of this heavier activity could occur while temperatures are below freezing mainly north and west of the Metroplex. For that reason, we'll keep a Winter Weather Advisory in effect overnight into midday Thursday. We cancelled the Ice Storm Warning as the threat for more significant icing has diminished. It should be stressed that dangerous travel conditions are likely to persist out west through the overnight hours. Concerning the flooding threat...Heavy rainfall is expected to be confined to mainly this evening across the eastern half of the region. We continued the Flood Watch until midnight mainly from Dallas northeast where the heavier rains have already occurred. Dunn && .LONG TERM... The wet pattern will continue from Thursday through the day on Saturday and then we will finally have a dry forecast from Saturday evening through Monday night before our next rain chances on Tuesday and Wednesday. Thursday...light freezing rain chances will continue for western and northern counties that are in the winter weather advisory through the morning hours before temperatures rise above freezing by the afternoon. Elsewhere rain chances will increase throughout the day as moisture streams into north TX from southwest to northeast. While rain is a good bet in most areas the good news is that we are not expecting large rainfall amounts like we have seen the past few days. The heaviest rainfall amounts will likely be for areas east of I-35E as models are showing PWATs of 1.4+ inches. Friday and Saturday...Rain chances continue into Friday and Saturday as southwest flow aloft will persist due to a pesky slow moving large scale upper level trough to our west. By Saturday morning, the base of the upper trough will approach the Texas Panhandle and a surface low is progged to set up on the leeside of the Rockies in western KS. The GFS is showing a fairly intense surface low with a front trailing southward into north TX and hinting at a linear system evolving along the frontal boundary as it moves from west to east throughout the day on Saturday. There could even be some severe storms as current model timing is showing good low level convergence setting up by mid-day. Instability is fairly limited though, particular for our western zones, but model soundings are depicting a few hours of possible CAPE to work with for the central and eastern portions of our CWA. Regardless of whether there will be any severe storm potential or not we will see a good chance of showers and thunderstorms moving from west to east throughout the day on Saturday with clearing by Saturday afternoon for areas to the west and by the evening for all areas. Sunday and Monday...Finally a dry forecast! High pressure will dominate and we will see mostly clear skies and temps slightly above normal. Tuesday and Wednesday...Rain returns to the forecast as the High breaks down and slides eastward and a sfc low and upper level trough approach from the west. HOETH && .AVIATION... /Issued 1224 PM CST Wed Feb 21 2018/ The shortwave responsible for the precipitation today continues to move to the east/northeast this afternoon along the base of a 95+ mph jet streak. Showers with embedded thunderstorms are now making their way into the I-35 corridor with on and off light to moderate rain expected through 23Z today. As the precipitation moves over the terminals, expect reduced visibilities with locally gusty winds around 20kts. Strong lift, coupled with elevated instability will increase the potential for thunderstorms across DFW TAF sites beginning at 19Z and continuing until 23Z. As the rain shield continues to move to the east, precipitation will come to an end, leaving IFR conditions through the remainder of the TAF cycle. For Waco, intermittent rain showers will continue for a few hours, with the main line of rain with embedded thunderstorms crossing the terminal around 22Z. Drying conditions will move into Waco this evening ahead of the next round of rain expected Thursday, with IFR continuing through this TAF cycle. Rain will be moving from southwest to northeast through the day on Thursday, affecting Waco around 13Z and moving into the Dallas/Fort Worth TAF sites around 16Z. Current forecast carries VCSH for all TAF sites, but given there will be elevated instability once again, the potential for thunder will be addressed in later TAF issuances. Hernandez && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 33 48 43 57 53 / 50 80 50 80 60 Waco 36 49 45 63 57 / 40 80 70 70 50 Paris 36 53 47 59 56 / 90 80 80 90 60 Denton 31 46 39 54 51 / 50 80 40 80 70 McKinney 34 48 43 57 53 / 60 80 50 80 70 Dallas 33 48 44 58 54 / 50 80 60 80 60 Terrell 37 52 46 62 57 / 70 80 70 80 50 Corsicana 37 51 47 65 59 / 60 80 80 70 50 Temple 36 49 46 66 57 / 40 80 70 60 40 Mineral Wells 29 43 37 53 49 / 20 70 40 80 70 && .FWD WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until noon CST Thursday for TXZ091>094- 100>103-115>117-129>132-141. Flood Watch until midnight CST tonight for TXZ093>095-104>107- 119>123. &&
Hazardous weather outlook, Feb 21, 4:04 PM CST, 52 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 404 PM CST Wed Feb 21 2018 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221230- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 404 PM CST Wed Feb 21 2018 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. Areas of rain and a few thunderstorms will cotninue mainly along and east of I-35 through late this evening. Some freezing rain will be possible mainly along the Red River through around 8 pm. Minor ice accumulations can be expected. During the overnight hours, some light freezing drizzle may develop mainly north and west of the Metroplex. Some light ice accumulations are expected into the early morning hours on Thursday. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Light freezing rain is possible Thursday morning along and northwest of a line from Goldthwaite to Glen Rose to Gainesville. Additional ice accumulations of a trace to one-tenth of an inch are possible. Thunderstorm chances will return Thursday afternoon and continue through Saturday. Severe weather is not expected at this time, but additional heavy rainfall could cause additional instances of flooding. Scattered thunderstorms are possible again Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Dunn
In the hours before
Local storm report, Feb 21, 12:43 PM CST, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1243 PM CST WED FEB 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 PM ICE STORM WEATHERFORD 32.77N 97.80W
02/21/2018 PARKER TX PUBLIC
POWER OUTAGES REPORTED ACROSS PARTS OF PARKER, WISE, AND
TARRANT COUNTIES.Local storm report, Feb 21, 12:45 PM CST, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1245 PM CST WED FEB 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1123 AM SLEET 2 SE JACKSBORO 33.20N 98.15W
02/21/2018 E0.50 INCH JACK TX PUBLIC
ONE-HALF INCH OF SLEET ACCUMULATION ON HIGHWAY 380 AT
HIGHWAY 281.Local storm report, Feb 21, 1:07 PM CST, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
107 PM CST WED FEB 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 PM ICE STORM STEPHENVILLE 32.23N 98.20W
02/21/2018 ERATH TX LAW ENFORCEMENT
TREE BRANCHES AND POWER LINES DOWN ACROSS NORTHERN
PORTIONS OF ERATH COUNTY.Local storm report, Feb 21, 2:56 PM CST, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
256 PM CST WED FEB 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM FREEZING RAIN BOWIE 33.57N 97.85W
02/21/2018 M1.00 INCH MONTAGUE TX EMERGENCY MNGR
ONE INCH OF ICE ON ELEVATED SURFACES. SLEET AND FREEZING
RAIN STILL FALLING.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 6:00 PM CST | Special Weather Statement | FWD | Comanche | 30 min |
| Feb 20, 6:01 PM CST | Areal Flood Advisory | FWD | Comanche, Erath, Hood, Parker, Somervell | 4 hr |
| Feb 20, 6:27 PM CST | River Flood Warning | FWD | Tarrant | 15 hr |
| Feb 20, 6:36 PM CST | River Flood Warning | FWD | Dallas | 24 hr |
| Feb 20, 6:59 PM CST | Areal Flood Advisory | FWD | Fannin, Hunt, Rockwall | 9 hr |
| Feb 20, 7:09 PM CST | Areal Flood Advisory | FWD | Ellis, Johnson | 6 hr |
| Feb 20, 7:53 PM CST | River Flood Warning | FWD | Dallas | 26 hr |
| Feb 20, 10:30 PM CST | Areal Flood Advisory | FWD | Hill | 3 hr |
| Feb 20, 10:33 PM CST | River Flood Warning | FWD | Dallas | 5 days |
| Feb 20, 10:42 PM CST | River Flood Warning | FWD | Collin | 4 days |
| Feb 20, 10:42 PM CST | River Flood Warning | FWD | Henderson, Navarro | 17 days |
| Feb 20, 11:09 PM CST | River Flood Warning | FWD | Dallas | 16 hr |
| Feb 21, 12:15 AM CST | Areal Flood Advisory | FWD | Limestone | 3 hr |
| Feb 21, 1:42 AM CST | Areal Flood Advisory | FWD | Collin, Dallas | 3 hr |
| Feb 21, 2:29 AM CST | Areal Flood Advisory | FWD | Bosque, Coryell, Hamilton, Lampasas | 3 hr |
| Feb 21, 2:56 AM CST | River Flood Warning | FWD | Delta, Hopkins | 40 days |
| Feb 21, 3:59 AM CST | River Flood Warning | FWD | Collin | 23 hr |
| Feb 21, 4:49 AM CST | Areal Flood Advisory | FWD | Collin, Dallas, Denton, Tarrant | 116 min |
| Feb 21, 6:54 AM CST | Areal Flood Advisory | FWD | Collin, Dallas, Denton, Tarrant | 111 min |
| Feb 21, 7:50 AM CST | Ice Storm Warning | FWD | Eastland, Jack, Montague, Palo Pinto, Parker, Stephens and 2 more | 8 hr |
| Feb 21, 2:03 PM CST | River Flood Warning | FWD | Ellis, Kaufman | 5 days |
Nearby
River Flood Warnings in Texas, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.